PDA

View Full Version : Kratom Withdrawal/ PAWS Rapid heartrate & high blood pressure



mr nobody
25-05-2014, 13:24
Had anybody here expereciene with a Rapid heartrate & high blood pressure during an Kratom Withdrawal or Kratom PAWS ?
I've quit Kratom 14 days ago and have every morning at 7 or 8 am rapid heartrate and high blood pressure + diarrhea.


I've have fear that it never go away. Every morning is miserable.

I thought these symptoms coming from my Tilidine Withdrawal which I quit 14 days (with Kratom) ago but today at night I take one Tilidine pill and at morning I had these symptoms again. And a Tilidine acute Withdrawal is mostly after 4-7 days over.

That's can only be from Kratom that I taken 5 years with Tilidine.

I loved Kratom but for me it is a weird stuff today.

And since 2012 I have sleep problems. That was the time with Kratom excess. I never again slept so good like before 2012.

I'm so down.

RobotRipping
25-05-2014, 20:16
Doesn't tilidine have a bad withdrawal itself? I know what u mean tho, I had to go to hospital twice during my first poppy seed tea withdrawal heart rate was 180 or so both times and blood pressure was way too high. It will go away though. I've quit kratom a bunch of times without issue but I know it can be equally as bad as full opiate wuthdrawal. Hang in there, kratom has a short half life so u should be okay soon. Trust me it will end and ull feel a whole lot better when it does. Try forcing urself out for a walk or do something u enjoy even if u will not enjoy it.

mr nobody
25-05-2014, 22:23
Hey RobotRipping,
thanks for your answer. Yes, Tilidine have a bad withdrawal itself but not such hard like a really Kratom withdrawal. Tilidine mostly only work at μ-opioid receptor but Kratom with their substances work on many receptors. Tilidine withdrawal is a ''normal'' Opioide withdrawal. Kratom is a SSRI (or something like that)+Opioide withdrawal - like Tramadol but harder for my experience.

pasha
28-05-2014, 06:54
hypertension is a classic symptom of opioid withdrawal. it will most definitely go away.

high blood pressure is no joke though so i would recommend you get your hands on some clonidine or a beta-blocker.

lurching
12-06-2014, 19:31
When I came off kratom last summer I had fierce palpitations every morning. My blood pressure was high (very high for my age) and I was agitated, sweaty, and wide awake at 5AM every morning--the stressed sensation faded during the day, but mornings were consistently bad.

If you want to read more, look for "cortisol awakening reponse" (http://en.wikipedia.org/wiki/Cortisol_awakening_response) and the effects of an altered HPA-axis. The body is effectively producing excess adrenaline.

For me, the situation lasted for a fairly long time but the morning stress just slowly faded away eventually. You'll likely need to give it time, your patience will be tested. And definitely consider taking a beta-blocker for relief (avoid benzos).

Xorkoth
13-06-2014, 00:26
You should be good soon, just don't take any more tilidine or kratom or it will bring some back that you will have to deal with. I was addicted hardcore to kratom for 7 years, so I feel your pain (I would take it before bed at 1 or 2 and wake up at 6 in withdrawal). The good news is the half-life is short and I didn't find it to produce PAWS as much as other opiates I've been addicted to. But man is the withdrawal nasty.

al-laddin
13-06-2014, 03:41
yeah its weird but everytime I have quit kratom there has been a slightky different character to the withdrawal, probably from the different alkaloidal content in the various strains used. One time I had hypertension from it ....kind of got me worried ...try beet juice or hibiscus flower tea,...theyre both effective in reducing BP